# SDR DHL9672231C

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RIGHT WING NR 13 SPOILER HINGE CUTOUT SKIN CRACKED AND SEPARATED.  INSTALLED DOUBLER REPAIR PER SRM 57-30-04, 5 BY 3.
